Paradoxical Decompositions And Growth Conditions

Elek, Gábor and T. Sós, Vera (2005) Paradoxical Decompositions And Growth Conditions. COMBINATORICS PROBABILITY AND COMPUTING, 14 (1-2). pp. 81-105. ISSN 0963-5483

[img] Text
Restricted to Registered users only

Download (240kB) | Request a copy


This paper is an extended version of the lecture given by the second author delivered at the conference 'Combinatorics: Walter Deuber Memorial Meeting' held on 7-8 October 2002 at Humboldt-Universitdt zu Berlin. Regretfully, this topic was to be the last that fascinated Walter Deuber's mind. We wrote this article in remembrance of that.

Item Type: Article
Uncontrolled Keywords: Problem solving; GRAPHS; manifolds; Technical presentations; Theorem proving; Set theory; Mathematical transformations; SPACES; SUBSETS; MARKOV-CHAINS; Combinatorial mathematics; CONJECTURE; Isometric transformation; Paradoxical decompositions; Isometry-invariants; Amenability; ROUGH ISOMETRIES; ISOPERIMETRIC-INEQUALITIES; DISCRETE-GROUPS; TRANSIENT RANDOM-WALKS;
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA166-QA166.245 Graphs theory / gráfelmélet
Depositing User: MTMT SWORD
Date Deposited: 29 Jun 2020 11:38
Last Modified: 29 Jun 2020 11:38

Actions (login required)

Edit Item Edit Item